MathSciNet Relay Station
MathSciNet bibliographic data
MR1467464 (99m:20102) 20G15 (20E28 20G05)
Ford, Ben Overgroups of irreducible linear groups. II. Trans. Amer. Math. Soc. 351 (1999), no. 10, 3869–3913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement